Fulltext

MEROMORPHIC FUNCTIONS THAT SHARE

الدوال الميرومورفية التي لها حصة قيمة واحدة مع مشتقتها الأولى

Amer H. H. Al-Khaladi عامر حيدر حسين الخالدي

Iraqi Journal of Science المجلة العراقية للعلوم
ISSN: 00672904/23121637 Year: 2011 Volume: 52 Issue: 3 Pages: 343-349
Publisher: Baghdad University جامعة بغداد

Abstract

In this paper we study the uniqueness of meromorphic functions that share one value only with their derivatives. The results here are improved for the results in [1] and also we gave answer for open question in our paper.

في هذا البحث نحن ندرس الوحدانية من الدوال الميرومورفكية التي لها حصة قيمة واحدة فقط مع مشتقاتها، النتائج هنا هي تحسين للنتائج في [1] وكذلك أعطينا جواب للمسألة المفتوحة في بحثنا.